Accueil > Résultats de la recherche > Suite de la publication

Boundary Exact Controllability of the Heat Equation in 1D by Strategic Actuators and a Linear Surjective Compact Operator

In this paper we show a boundary result of controllability by a new approach using a linear, continuous and surjective operator built from the solution of the heat system. And, subsequently, the border exact controllability of the 1D heat equation through a compactness criterion and the use of strategic zone actuators were established.


Auteur(s) : Libasse Laye Ane, Cheikh Seck and Abdoulaye Sène
Pages : 991-1000
Année de publication : 2020
Revue : Applied Mathematics
N° de volume : 11
Type : Article
Mise en ligne par : SECK Cheikh